# SDR TWAA9701006

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON VERTICAL BEAM WEB TO PRESSURE BULKHEAD T-ANGLE ABOVE FLOOR BEAM, STATION 1338, STRINGER 18L, LBL 59.  REMOVED CORROSION AND REPAIRED VERTICAL BEAM PER SRM 53-03, FIGURE 14, PAGE 37 AND TWA STANDARD PRACTICES.  (M)
